Un théorème à la « Thom-Sebastiani » pour les intégrales-fibres
[A Thom-Sebastiani theorem for fiber-integrals]
Annales de l'Institut Fourier, Volume 60 (2010) no. 1, pp. 319-353.

The aim of this article is to prove a Thom-Sebastiani theorem for the asymptotics of the fiber-integrals. This means that we describe the asymptotics of the fiber-integrals of the function fg:(x,y)f(x)+g(y) on ( p × q ,(0,0)) in term of the asymptotics of the fiber-integrals of the holomorphic germs f:( p ,0)(,0) and g:( q ,0)(,0). This reduces to compute the asymptotics of a convolution Φ*Ψ from the asymptotics of Φ and Ψ modulo smooth terms.

To obtain a precise result, giving the non vanishing of expected singular terms in the asymptotic expansions of the fiber-integrals associated to fg, we have to compute the constants coming from the convolution process. We show that they are given by rational fractions of Gamma factors. This enable us to show that these constants do not vanish.

L’objet de cet article est de démontrer un théorème «  à la Thom-Sebastiani  » pour les développements asymptotiques des intégrales-fibres des fonctions du type fg:(x,y)f(x)+g(y) sur ( p × q ,(0,0)) en terme des développements asymptotiques des intégrales-fibres associées aux germes holomorphes f:( p ,0)(,0) et g:( q ,0)(,0). Ceci se ramène à calculer les développements asymptotiques d’une convolution Φ*Ψ à partir des développements asymptotiques de Φ et Ψ modulo les termes non singuliers.

Pour obtenir un résultat précis donnant la non nullité des termes singuliers attendus dans les développements asymptotiques des intégrales-fibres associées à fg, nous devons calculer les constantes qui apparaissent dans la convolution. Nous montrons qu’elles sont données par des fractions rationnelles de facteurs Gamma, ce qui nous permet de montrer qu’elles sont non nulles.

DOI: 10.5802/aif.2524
Classification: 32S25,  32S40,  32S50
Keywords: Asymptotic expansions, fiber-integrals, Thom-Sebastiani theorem
Barlet, Daniel 1

1 Institut Elie Cartan UMR 7502 Nancy-Université, CNRS, INRIA et Institut Universitaire de France BP 239 54506 Vandoeuvre-lès-Nancy Cedex (France)
@article{AIF_2010__60_1_319_0,
     author = {Barlet, Daniel},
     title = {Un th\'eor\`eme \`a la {{\guillemotleft}~Thom-Sebastiani~{\guillemotright}}  pour les int\'egrales-fibres},
     journal = {Annales de l'Institut Fourier},
     pages = {319--353},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {1},
     year = {2010},
     doi = {10.5802/aif.2524},
     mrnumber = {2664317},
     zbl = {1194.32015},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2524/}
}
TY  - JOUR
AU  - Barlet, Daniel
TI  - Un théorème à la « Thom-Sebastiani »  pour les intégrales-fibres
JO  - Annales de l'Institut Fourier
PY  - 2010
DA  - 2010///
SP  - 319
EP  - 353
VL  - 60
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2524/
UR  - https://www.ams.org/mathscinet-getitem?mr=2664317
UR  - https://zbmath.org/?q=an%3A1194.32015
UR  - https://doi.org/10.5802/aif.2524
DO  - 10.5802/aif.2524
LA  - fr
ID  - AIF_2010__60_1_319_0
ER  - 
%0 Journal Article
%A Barlet, Daniel
%T Un théorème à la « Thom-Sebastiani »  pour les intégrales-fibres
%J Annales de l'Institut Fourier
%D 2010
%P 319-353
%V 60
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2524
%R 10.5802/aif.2524
%G fr
%F AIF_2010__60_1_319_0
Barlet, Daniel. Un théorème à la « Thom-Sebastiani »  pour les intégrales-fibres. Annales de l'Institut Fourier, Volume 60 (2010) no. 1, pp. 319-353. doi : 10.5802/aif.2524. https://aif.centre-mersenne.org/articles/10.5802/aif.2524/

[1] Barlet, D. Développements asymptotiques des fonctions obtenues par intégration sur les fibres, Inv. Math., Volume 68 (1982), pp. 129-174 | DOI | EuDML | MR | Zbl

[2] Barlet, D. Calcul de la forme hermitienne canonique pour X a +Y b +Z c , Sem. P. Lelong (Lecture Notes), Volume 1198, Springer Verlag, 1986, pp. 35-46 | MR | Zbl

[3] Bjork, J.-E. Analytic D-Modules and Applications, Kluwer Academic Publishers, Dordrecht/Boston/London, 1993 | MR | Zbl

[4] Briançon, J.; Skoda, H. Sur la clôture intégrale d’un idéal de germes de fonctions holomorphes en un point de n , C.R. Acad. Sci. Paris série A, Volume 278 (1974), pp. 949-951 | MR | Zbl

[5] Kashiwara, M. b-function and holonomic systems, Inv. Math., Volume 38 (1976), pp. 33-53 | DOI | EuDML | MR | Zbl

[6] Malgrange, B. Intégrale asymptotique et monodromie, Ann. Scient. Ec. Norm. Sup., Volume 7 (1974), pp. 405-430 | EuDML | Numdam | MR | Zbl

[7] Malgrange, B. Polynôme de Bernstein-Sato et cohomologie évanescente, Astérisque , Volume 101-102 (1983), pp. 243-267 | MR | Zbl

[8] Sakamoto, K. Milnor fibering and their characteristic maps, Proc. Intern. Conf. on manifolds and Related Topics in Topology (1973) | Zbl

[9] Sebastiani, M.; Thom, R. Un résultat sur la monodromie, Inv. Math., Volume 13 (1971), pp. 90-96 | DOI | EuDML | MR | Zbl

Cited by Sources: